Alert archive / Florida / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 27, 2016, 3:17 PM CDT for Okaloosa County, Florida. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 3:17 PM CDT (20:17 UTC)
- Expired
- Jun 27, 2016, 4:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 76 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 527 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 959 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
226
WWUS84 KMOB 272017
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 27 2016
ALZ060-FLZ205-272100-
COVINGTON AL-OKALOOSA INLAND FL-
317 PM CDT MON JUN 27 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES UNTIL 400
PM CDT...
AT 317 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CRESTVIEW...MOVING NORTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3080 8643 3077 8664 3100 8672 3100 8669
3101 8670 3105 8670 3108 8642
TIME...MOT...LOC 2017Z 172DEG 8KT 3086 8655
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 12:56 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 27, 12:56 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1256 PM CDT MON JUN 27 2016 .DISCUSSION...See updated information below. && .UPDATE...The current forecast is on track and no updates are needed. /13 && .AVIATION... 18Z issuance...Showers and thunderstorms will increase across the area through the afternoon with MVFR/IFR conditions possible in and around thunderstorms. VFR conditions will prevail overnight once thunderstorms dissipate. /13 && .PREV DISCUSSION... /issued 621 AM CDT MON JUN 27 2016/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...An upper disturbance noodling around over the area today will bring an increase in the current shra/tsra activity currently over Southeast Mississippi. Local drops in cigs, visbys to low end mvfr levels likely in the stronger storms. Tonight, fog development is likely, especially over areas that receive rains today. Am expecting visbys to remain above MVFR minimums. /16 PREV DISCUSSION... /issued 516 AM CDT MON JUN 27 2016/ NEAR TERM /Now Through Monday night/... For today into this evening, a shortwave continues to meander around over the north-central Gulf coast, bringing a another round of showers and thunderstorms. With ML-CAPEs in the 1500-2000J/kg range, enough instability will be present for strong to severe storms. Big limiter for any organized severe weather will be wind shear. Helicities are basically non-existent. Any shear will be localized with a Gulf breeze expected to move inland this afternoon along with any outflows generated. Guidance is advertising precip H20 values of 2-2.1" today, and with local wet downburst values in the upper moderate category, damaging downbursts are possible this afternoon/evening. For temps, with increased cloud cover from the TSRA, a cooler day than yesterday is expected, but am still expecting above seasonal highs today (low to mid 90s). Tonight, as another shortwave swings around an upper ridge stretching west over the Southern Plains, and todays energy moving off, any upper support moves off, with the precip moving offshore as a land breeze sets up. Overnight lows in the low to mid 70s expected, with high moisture levels and cloud cover limiting radiational cooling. /16 SHORT TERM /Tuesday Through Wednesday night/... A vigorous shortwave trough, embedded in the northwesterly flow aloft, will push a cold front into the Southeast Tuesday morning. The front may reach the US-84 corridor as early as lunchtime, but will likely become nearly stationary as expected convective development reinforces the boundary. The latest high-resolution models suggest that the greatest odds of seeing widespread convective development will occur around mid-afternoon and continue into the evening. Low-level moisture remains plentiful over the region, with precipitable water values around 2.25 inches anticipated in vicinity of the boundary. Modified forecast soundings by Tuesday afternoon will be characterized by low-level lapse rates between 6 and 7 C/km, with MLCAPEs approaching 2000 J/kg. Given the overall environment, thunderstorms, some capable of producing strong wind gusts, will be possible. The overall risk of severe thunderstorms appears to be limited by the lack of deep layer shear in the lowest 3 km. The exception could be in vicinity of the surface front, where storm scale organization could be enhanced. Heavy rainfall may be seen with some of the stronger thunderstorms. The front will likely vacillate toward the coast Tuesday night, continuing the possibility of seeing showers and thunderstorms. Convective coverage will likely decrease a bit due to diminishing instability after sunset. More showers and thunderstorms are expected again Wednesday as the front wanders north of the forecast area. Overall, I suspect that showers and thunderstorms will be more focused to areas in and around the boundary as slightly drier air attempts to work its way into Central Mississippi and Alabama. Some of this drier air should work its way south and east toward the IH-65 corridor, resulting in only an isolated smattering of convection for most areas by Wednesday night. /02/ LONG TERM /Thursday Through Sunday/... A return to a more typical summertime convective regime is anticipated through the upcoming weekend, despite the continued presence of a longwave trough axis in the upper atmosphere. Limiting factors for convective coverage will likely be lower precipitable water values and a greater reliance on mesoscale forcing to generate convection. There is some indication that another bit of energy could rotate through the longwave trough this weekend. Assuming this happens, look for increased odds of seeing showers and thunderstorms as another cold front moves into the Southeast. /02/ MARINE... A surface trough near the northern Gulf Coast will bring a synoptically light wind regime to the area, with our onshore afternoon Gulf Breeze/overnight offshore land breeze dominating. A surface ridge will build over the Gulf of Mexico Wednesday on, bringing a general southwesterly flow to area coastal waters for the latter half of the week into the weekend. /16 && .MOB Watches/Warnings/Advisories... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Jun 27, 5:52 AM CDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 552 AM CDT MON JUN 27 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 552 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS EVENING. A FEW MAY BECOME STRONG TO SEVERE WITH WINDS GUSTING TO 60 MPH AND SMALL HAIL...BUT ORGANIZED SEVERE ACTIVITY IS NOT EXPECTED. HEAT INDICES TODAY ARE EXPECTED TO TOP OUT IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY DAILY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH FRIDAY. A FEW MAY BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-281100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 552 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PERIODS OF THUNDERSTORM ACTIVITY ARE EXPECTED THROUGH TONIGHT OVER THE COASTAL WATERS. THE STRONGER STORMS COULD PRODUCE LOCALLY HIGH WINDS AND WAVES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY PERIODS OF THUNDERSTORM ACTIVITY ARE EXPECTED THROUGH FRIDAY OVER THE COASTAL WATERS. THE STRONGER STORMS COULD PRODUCE LOCALLY HIGH WINDS AND WAVES.
In the hours before
Special weather statement, Jun 27, 11:54 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1154 AM CDT MON JUN 27 2016
ALZ264-266-FLZ201>203-271745-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
SANTA ROSA INLAND FL-ESCAMBIA INLAND FL-
1154 AM CDT MON JUN 27 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN...WESTERN ESCAMBIA AND WEST CENTRAL SANTA ROSA
COUNTIES UNTIL 1245 PM CDT...
AT 1154 AM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
MOLINO...OR 12 MILES NORTHWEST OF GONZALEZ...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...ENSLEY...GONZALEZ...MOLINO AND ELBERTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3041 8762 3079 8758 3079 8756 3081 8758
3084 8758 3085 8725 3044 8726
TIME...MOT...LOC 1654Z 001DEG 9KT 3072 8743Special weather statement, Jun 27, 12:44 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CDT MON JUN 27 2016
ALZ264-266-FLZ201-202-271845-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-ESCAMBIA COASTAL FL-
ESCAMBIA INLAND FL-
1244 PM CDT MON JUN 27 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BALDWIN AND SOUTH CENTRAL ESCAMBIA COUNTIES UNTIL 145 PM
CDT...
AT 1243 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR GONZALEZ...
MOVING SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PENSACOLA...WEST PENSACOLA...ENSLEY...WARRINGTON...GONZALEZ...FOLEY...
LILLIAN...MYRTLE GROVE...PERDIDO BEACH AND ELBERTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3032 8767 3065 8754 3068 8727 3066 8727
3065 8726 3031 8726
TIME...MOT...LOC 1743Z 009DEG 11KT 3057 8738Special weather statement, Jun 27, 1:31 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
131 PM CDT MON JUN 27 2016
ALZ264-266-271900-
BALDWIN CENTRAL AL-BALDWIN COASTAL AL-
131 PM CDT MON JUN 27 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BALDWIN COUNTY UNTIL 200 PM CDT...
AT 131 PM CDT...THE STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LOXLEY TO NEAR MAGNOLIA SPRINGS...AND MOVING WEST
AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DAPHNE...FAIRHOPE...FOLEY...SPANISH FORT...ROBERTSDALE...POINT CLEAR...
LOXLEY...MAGNOLIA SPRINGS AND SILVERHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3068 8800 3071 8800 3071 8788 3072 8772
3028 8775 3027 8801
TIME...MOT...LOC 1831Z 072DEG 10KT 3064 8780 3034 8782Local storm report, Jun 27, 2:00 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
200 PM CDT MON JUN 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG LENOX 31.34N 87.19W
06/26/2016 CONECUH AL EMERGENCY MNGR
SEVERAL TREES DOWN. ONE TREE ON HOME.
&&
DJOHNSONSpecial weather statement, Jun 27, 2:24 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 224 PM CDT MON JUN 27 2016 ALZ263-265-272015- MOBILE CENTRAL AL-MOBILE COASTAL AL- 224 PM CDT MON JUN 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES... SOUTHWESTERN MOBILE COUNTY UNTIL 315 PM CDT... AT 224 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR GRAND BAY. THIS STORM WAS NEARLY STATIONARY. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TILLMANS CORNER...THEODORE...GRAND BAY AND I10 AND I65. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3043 8818 3045 8839 3067 8841 3064 8810 TIME...MOT...LOC 1924Z 186DEG 3KT 3052 8828
Special weather statement, Jun 27, 3:17 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
317 PM CDT MON JUN 27 2016
ALZ060-FLZ205-272100-
COVINGTON AL-OKALOOSA INLAND FL-
317 PM CDT MON JUN 27 2016
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN COVINGTON AND NORTHEASTERN OKALOOSA COUNTIES UNTIL 400
PM CDT...
AT 317 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CRESTVIEW...MOVING NORTH AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRESTVIEW AND LAUREL HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3080 8643 3077 8664 3100 8672 3100 8669
3101 8670 3105 8670 3108 8642
TIME...MOT...LOC 2017Z 172DEG 8KT 3086 8655The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:13 PM CDT | Severe Thunderstorm Warning | MOB | Escambia | 47 min |
| Jun 26, 7:23 PM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Jun 26, 7:30 PM CDT | Special Weather Statement | MOB | Monroe | 45 min |
| Jun 26, 7:55 PM CDT | Special Marine Warning | MOB | 95 min | |
| Jun 26, 8:02 PM CDT | Special Weather Statement | MOB | Escambia | 43 min |
| Jun 26, 8:27 PM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Jun 26, 8:40 PM CDT | Special Weather Statement | MOB | Baldwin | 50 min |
| Jun 26, 9:18 PM CDT | Special Weather Statement | MOB | Mobile | 42 min |
| Jun 27, 8:37 AM CDT | Special Weather Statement | MOB | Washington | 23 min |
| Jun 27, 12:42 PM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Jun 27, 1:24 PM CDT | Special Marine Warning | MOB | 66 min | |
| Jun 27, 1:31 PM CDT | Special Weather Statement | MOB | Baldwin | 29 min |
| Jun 27, 2:24 PM CDT | Special Weather Statement | MOB | Mobile | 51 min |
| Jun 27, 3:32 PM CDT | Special Weather Statement | MOB | Monroe | 43 min |
| Jun 27, 3:57 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Monroe | 29 min |
| Jun 27, 4:27 PM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 63 min |
| Jun 27, 5:09 PM CDT | Special Weather Statement | MOB | Washington | 66 min |
| Jun 27, 5:17 PM CDT | Special Weather Statement | MOB | Clarke, Wilcox | 58 min |
| Jun 27, 6:16 PM CDT | Special Weather Statement | MOB | Clarke, Wilcox | 59 min |
| Jun 26, 7:33 PM CDT | Special Weather Statement | MOB | Santa Rosa | 42 min |
| Jun 27, 11:54 AM CDT | Special Weather Statement | MOB | Escambia | 51 min |
| Jun 27, 12:44 PM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 27, 5:21 AM CDT | Special Weather Statement | MOB | Stone | 54 min |
| Jun 27, 4:00 PM CDT | Special Weather Statement | MOB | George, Greene | 60 min |
| Jun 27, 4:12 PM CDT | Special Weather Statement | MOB | Perry | 48 min |
| Jun 27, 4:52 PM CDT | Special Weather Statement | MOB | Greene | 53 min |
Nearby
Special Weather Statements in Florida, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.